# SDR C77A20180223001

- Difficulty date: February 22, 2018
- Submitted: February 23, 2018
- Operation: Air carrier
- Aircraft: N639CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000262
- Aircraft time: 25,341 hours, 14,693 cycles
- System (JASC): 5240 · Service Doors
- Part: Schrader Valve
- Part number: MS288892
- Condition: Failed
- Location: R2 Door Bottle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR ASSIST BOTTLE HAD LOW PRESSURE 1650 PSI.  FOUND SCHRADER VALVE TO THE PNEMATIC ASSY WITH A BROKEN O-RING.  R & R THE SHRADER VALVE IAW AMM 52-42-51, AND AMM 20-10-01.OK FOR SERVICE.
